Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Journal Issue Information

Archive

Year

Volume(Issue)

Issues

Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Author(s): 

TORABIAN PARISA

Issue Info: 
  • Year: 

    2008
  • Volume: 

    3
  • Issue: 

    1
  • Pages: 

    1-11
Measures: 
  • Citations: 

    0
  • Views: 

    648
  • Downloads: 

    130
Abstract: 

For (n´m matrices) X, Y 2 Mnm (R) (=Mnm), we say X is chain majorized by Y and write X << Y if X=RY where R is a product of finitely many T-transforms. A linear operator T: Mnm ® Mnm is said to be a linear preserver of the relation << on Mnm if X << Y implies that TX << TY. Also, it is said to be strong linear preserver if X << Y is equivalent to TX << TY. In this paper we characterize linear and strong linear preservers of <<.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 648

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 130 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Issue Info: 
  • Year: 

    2008
  • Volume: 

    3
  • Issue: 

    1
  • Pages: 

    13-25
Measures: 
  • Citations: 

    0
  • Views: 

    738
  • Downloads: 

    111
Abstract: 

Let S be matrix of residual sum of square in linear model Y=Ab+e where matrix e is distributed as elliptically contoured with unknown scale matrix S. In present work, we consider the problem of estimating S with respect to squared loss function, L (S^, S) =tr (S^S-1-I) 2. It is shown that improvement of the estimators were obtained by James, Stein, Dey and Sri-vasan under the normality assumption remains robust under an elliptically contoured distribution respect to squared loss function.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 738

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 111 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Issue Info: 
  • Year: 

    2008
  • Volume: 

    3
  • Issue: 

    1
  • Pages: 

    27-42
Measures: 
  • Citations: 

    0
  • Views: 

    751
  • Downloads: 

    156
Abstract: 

This paper introduces a two-parameter family of distributions which includes the ordinary exponential distribution as a special case. This distribution exhibits monotone hazard rate and may be a competitor to the families of two parameter gamma and Weibull distributions. Various statistical and reliability aspects of this model is explored. Several numerical examples based on real data show the flexibility of the new distribution for modeling proposes.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 751

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 156 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Issue Info: 
  • Year: 

    2008
  • Volume: 

    3
  • Issue: 

    1
  • Pages: 

    43-53
Measures: 
  • Citations: 

    0
  • Views: 

    891
  • Downloads: 

    133
Abstract: 

In this paper, we derived the exact form of the entropy for Exponentiated Pareto Distribution (EPD). Some properties of the entropy and mutual information are presented for order statistics of EPD. Also, the bounds are computed for the entropies of the sample minimum and maximum for EPD.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 891

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 133 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Issue Info: 
  • Year: 

    2008
  • Volume: 

    3
  • Issue: 

    1
  • Pages: 

    55-69
Measures: 
  • Citations: 

    0
  • Views: 

    762
  • Downloads: 

    149
Abstract: 

There are many situations in which experiments are not available or data are recorded from the population proportion to a nonnegative function called weight function. In a such situations the classical methods for inferencing about unknown parameters are not useful. In this study the problem of statistical hypothesis testing is considered for weighted distributions to obtain (uniformly) most powerful tests.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 762

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 149 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Author(s): 

HOSSEINYAZDI MAHBOOBEH

Issue Info: 
  • Year: 

    2008
  • Volume: 

    3
  • Issue: 

    1
  • Pages: 

    71-86
Measures: 
  • Citations: 

    0
  • Views: 

    1238
  • Downloads: 

    167
Abstract: 

In this paper, first we consider Ln as a semimodule over a complete bounded distributive lattice L. Then we define the basic concepts of module theory for Ln. After that, we proved many similar theorems in linear algebra for the space Ln. An application of linear algebra over lattices for solving linear systems, was given.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 1238

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 167 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Issue Info: 
  • Year: 

    2008
  • Volume: 

    3
  • Issue: 

    1
  • Pages: 

    87-93
Measures: 
  • Citations: 

    0
  • Views: 

    824
  • Downloads: 

    128
Abstract: 

Let X be a Banach space of functions analytic on a plane domain  W such that for every l in W the functional of evaluation at l is bounded. Assume further that X contains the constants and admits multiplication by the independent variable z, Mz, as a bounded operator. We give sufficient conditions for Mz to be reflexive.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 824

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 128 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Issue Info: 
  • Year: 

    2008
  • Volume: 

    3
  • Issue: 

    1
  • Pages: 

    95-105
Measures: 
  • Citations: 

    0
  • Views: 

    740
  • Downloads: 

    110
Abstract: 

Let M and P be right R-modules. A submodule K of an R-module M is called P-dense if for each m Î M; (K: m) is a P-faithful right ideal of R: PR is nonsingular if and only if, for each R-module M; every essential submodule of M is a P-dense submodule. For any R-module M, we obtain P-rational extention of M and equivalent condition in order that M is equal with its P-rational extention is found. An R-module P is called right Kasch if every simple R-module can be embedded in P: Finally, we given some equivalent conditions for an R-module P to be right Kasch.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 740

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 110 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
telegram sharing button
whatsapp sharing button
linkedin sharing button
twitter sharing button
email sharing button
email sharing button
email sharing button
sharethis sharing button